Couldn't find what you looking for?

TRY OUR SEARCH!


I have recently been prescribed with hydrochlorothiazide. Now I am interested if there is anybody who has bee used this drug. I want to know what side effects I may experience from it. I would appreciate any info, because I do not know absolutely anything about this hydrochlorothiazide. I want to hear is it true I could expect decreased sexual function because of this medicine.

Loading...


Adverse experiences with hydrochlorothiazide were usually mild and transient. I could tell you there was no relationship between side effects of this drug and age, sex, race, or duration of therapy. Discontinuation of therapy because side effects occurred, was required in 2.1% of patients. The most common reasons for discontinuation of therapy with hydrochlorothiazide were cough. However, there are possible some more side effects so I am going to tell you the most common. Adverse experiences probably or possibly were related to therapy of hydrochlorothiazide or of unknown relationship to therapy occurring in 1% or more of the 943 patients. These side effects include headache, dizziness, cough, fatigue and rhinitis. If we look especially to genitourinary system, there is renal failure and impotence. That is why I could claim it is definitely possible you to experience decreased sexual function when using hydrochlorothiazide. I would recommend you to report any side effect you experience during therapy to your doctor, and he will decide if that require stopping of hydrochlorothiazide usage.
Reply

Loading...

I have been taking Benicar HCT for about 6 months now and have been experiencing sexual side effects. I used to have no problems having multiple orgasms, now one is really difficult. I think it is the HCT and not the Benicar, but I can't be sure.
Reply

Loading...

I was on Lisinopril for a time. I was taken off because of dry cough. The cough lingered for a while after I got off the drug. It had just about completely left when I was put on HCT. I developed a cough again. It seemed to get worse when the dose was increased. Both my cardiologist and primary doc say it's not the HCT. They say it doesn't cause cough, it must be something else. I'm about ready to tell them I want to stop the HCT because I'm sick of the constant cough. Is there any blood pressure lowering drug that doesn't cause a cough???? And why do my doctors not think HCT causes cough?
Reply

Loading...